# SDR SWAA012023

- Difficulty date: July 17, 2001
- Submitted: July 26, 2001
- Operation: Air carrier
- Aircraft: N508SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24185
- Aircraft time: 35,189 hours, 35,293 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 2607825
- Part serial: B4026
- Condition: Damaged
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

(ABORTED TAKEOFF) SEVERE VIBRATION FELT AT NOSE WHEELS.  FOUND TREAD LOSS AT NR  2 NLG TIRE, CAUSING DAMAGE TO THE NLG BY-PASS VALVE, AFT E&E DOOR AND RT MLG DOOR OPEN/CLOSE ROD ASSY.  REMOVED AND REPLACED BOTH NLG TIRE AND WHEEL ASSY'S.  REMOVED AND REPLACED NLG BY-PASS VALVE.  REMOVED AND REPLACED AFT E&E DOOR.  REMOVED AND REPLACED RT MLG DOOR ROD ASSY PER MM & SWA RA.
